Menu
Your Cart

Migraleve Pink Tablets (12 Tablets)

Migraleve Pink Tablets (12 Tablets)
Migraleve Pink Tablets (12 Tablets)0178590
Order in the next to receive your order by when you select express delivery at checkout.
£4.58
Ex Tax: £3.82
This product has a maximum quantity of 1

Reviews

Reviews Over Migraleve Pink Tablets (12 Tablets)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Migraleve Pink’s unique double action formula offers migraine relief by treating headaches and nausea. Contains Paracetamol, Codeine and Buclizine. Take Migraleve Pink when you first notice signs of a migraine to stop it from developing. 

  • Unique double action formula. 
  • For migraine relief.
  • For three days use only. 
  • Can cause addiction.
  • Contains opioid. 

Active ingredients: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine phosphate 8 mg and Buclizine hydrochloride 6.25 mg.

Other ingredients: magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E127 (erythrosine), aluminium oxide and E171 (titanium dioxide).

Children 12 – 15 years old: Swallow 1 Migraleve Pink tablet at the first sign of a migraine attack.

Adults and children 16+: Swallow 2 Migraleve Pink tablets at the first sign of a migraine attack.

Please read the enclosed leaflet for full dosage instructions before taking Migraleve Pink tablets. 

  • If symptoms persist for more than 3 days or get worse, stop use and talk to your doctor.
  • Speak to your doctor straight away if you take too much of this medicine even if you feel well as too much paracetamol can cause delayed, serious liver damage. 
  • You should only take this medicine as required following the dosage instructions carefully. 
  • You can only take one Migraleve Pink dose in any 24 hour period – do not take a double dose. 
  • This medicine contains codeine and can cause addiction if you take it continuously for more than three days. 
  • When you stop taking it you may get withdrawal symptoms so you should speak to your doctor or pharmacist if you think you are suffering from withdrawal symptoms. 

Please Remember
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.

 

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback